# SDR 02022502

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 51,400 hours, 21,282 cycles
- Engine: Rroyce RB211535E4
- Engine time: 41,935 hours, 17,726 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 51444138
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING THROUGH 8,000 FT MSL, LENG OVERHEAT EICAS MESSAGE CAME ON.  SECURED BLEED VALVE, RETARDED THRUST; MESSAGE EXTINGUISHED.  INVESTIGATION REVEALED HP6 DUCT LEAKING.  REPLACED HP6 DUCT, LEAK CHECKED GOOD.
